SELECT ISSUE

Revista Romana de PEDIATRIE | Volumul LXV, Nr. 4, An 2016
ISSN 1454-0398  |  e-ISSN 2069-6175
ISSN-L 1454-0398
DOI: 10.37897/RJP

Indexată BDI  |  IDB Indexed

DOAJ
Ebsco Host - Medline
DOI - Crossref

HIGHLIGHTS

Publicarea de articole științifice

Stimați cititori, vă reamintim că autorii primi ai articolelor științifice pot acumula 80 de credite EMC în urma publicării. Dacă un articol are mai mulți autori, cele 80 de credite [...]

PREMIU NAȚIONAL AUTORI

RJP și SRPed oferă anual Premiul Național pentru Știință și Cercetare - pentru autorii celor mai bune articole științifice publicate [...]

Plagiatul – în actualitate

Tema plagiatului este tot mai mult discutată în ultima vreme. Apariția unor programe performante de căutare și identificare a similitudinilor între texte [...]

DRUG-INDUCED STEVENS-JOHNSON SYNDROME AND TOXIC EPIDERMAL NECROLYSIS

, , and

ABSTRACT

Steven-Johnson Syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare diseases that appear following the administration of risk drugs. Both are severity grades of the same condition and are considered medical emergencies, because they are potentially lethal. They are characterized by mucocutaneous tenderness, erythema, necrosis and bullous detachment similar to extended burns. We report 3 cases of SJS/TEN in which the etiology was probably drug-related (Paracetamol, Atomoxetinum, Sulfamethoxazolum + trimethoprinum), with restitutio ad integrum following the administration of intravenous immunoglobulins.

Keywords: Steven-Johnson syndrome, toxic epidermal necrolysis, drug-related etiology, intravenous immunoglobulins

Full text | PDF

Leave a Reply